MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HXPE LINER ELEVATED GG 32; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

ZIMMER BIOMET, INC. HXPE LINER ELEVATED GG 32; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 00875200832
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the liner could not be implanted into the cup properly and was noted to be slightly loose.A new liner was opened and successfully mated.There were no impacts to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00875304801 lot# 66483657 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners.G2: foreign - event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
HXPE LINER ELEVATED GG 32
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24982683
Report Number0001822565-2026-01380
Device Sequence Number9642848
Product Code JDI
UDI-Device Identifier00889024149670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875200832
Device Lot Number66458970
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown